American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Frauke M. Bleher and Ted Chinburg. Galois structure of homogeneous coordinate rings. Trans. Amer. Math. Soc. 360 (2008) 6269-6301. MR 2434287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Antonio Pita, Ángel del Río and Manuel Ruiz. Groups of units of integral group rings of Kleinian type. Trans. Amer. Math. Soc. 357 (2005) 3215-3237. MR 2135743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frauke M. Bleher. Universal deformation rings and Klein four defect groups. Trans. Amer. Math. Soc. 354 (2002) 3893-3906. MR 1926858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. E. A. Johnson. Arithmetic rigidity and units in group rings. Trans. Amer. Math. Soc. 353 (2001) 4623-4635. MR 1851185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gerald Cliff and Alfred Weiss. Finite groups of matrices over group rings. Trans. Amer. Math. Soc. 352 (2000) 457-475. MR 1608293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander Baranov and Alexander Kleshchev. Maximal ideals in modular group algebras of the finitary symmetric and alternating groups. Trans. Amer. Math. Soc. 351 (1999) 595-617. MR 1443188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tom Halverson and Arun Ram. Murnaghan-Nakayama rules for characters of Iwahori-Hecke algebras of classical type. Trans. Amer. Math. Soc. 348 (1996) 3967-3995. MR 1322951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gary Thompson. Subgroup rigidity in finite-dimensional group algebras over $p$-groups . Trans. Amer. Math. Soc. 341 (1994) 423-447. MR 1132878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jürgen Ritter and Sudarshan K. Sehgal. Construction of units in integral group rings of finite nilpotent groups . Trans. Amer. Math. Soc. 324 (1991) 603-621. MR 987166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Morton E. Harris. On classical Clifford theory . Trans. Amer. Math. Soc. 309 (1988) 831-842. MR 961616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Brender. A class of Schur algebras . Trans. Amer. Math. Soc. 248 (1979) 435-444. MR 522268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Idun Reiten. Almost split sequences for group algebras of finite representation type . Trans. Amer. Math. Soc. 233 (1977) 125-136. MR 0573041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John Karlof. The subclass algebra associated with a finite group and subgroup . Trans. Amer. Math. Soc. 207 (1975) 329-341. MR 0367040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. R. Berger. Hall-Higman type theorems. II . Trans. Amer. Math. Soc. 205 (1975) 47-69. MR 0399229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. C. Khatri. Relative projectivity, the radical and complete reducibility in modular group algebras . Trans. Amer. Math. Soc. 186 (1973) 51-63. MR 0327880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. R. Hampton and D. S. Passman. On the semisimplicity of group rings of solvable groups . Trans. Amer. Math. Soc. 173 (1972) 289-301. MR 0323882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] I. Reiner and S. Ullom. Class groups of integral group rings . Trans. Amer. Math. Soc. 170 (1972) 1-30. MR 0304470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1